# SDR MALA100136

- Difficulty date: September 11, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 28,468 hours, 31,752 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK, 23LN FAILED OPS TEST. R & R EMERGENCY POWER SUPPLY AT 23LN PN 330-51 ON/OFF SN ON 2103 OFF 2166 IAW AMM 33-50-10-04-1.
